Color constancy - Generalized diagonal transforms suffice

Finlayson, Graham, Drew, Mark S. and Funt, BV (1994) Color constancy - Generalized diagonal transforms suffice. Journal of the Optical Society of America A: Optics and image science, 11 (11). pp. 3011-3019. ISSN 0740-3232

Full text not available from this repository. (Request a copy)
Item Type: Article
Uncontrolled Keywords: color constancy,von kries,chromatic adaptation,color balancing
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Pure Connector
Date Deposited: 17 Nov 2014 12:40
Last Modified: 30 Jun 2020 23:43
URI: https://ueaeprints.uea.ac.uk/id/eprint/50968
DOI:

Actions (login required)

View Item View Item